# SDR UIEA2019090305431

- Difficulty date: September 1, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 78,601 hours, 10,643 cycles
- System (JASC): 5270 · Door Warning System
- Part: Resistor
- Part number: YHLZR45
- Part serial: NSNNBSP
- Condition: Defective
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, AT FL 370, RECEIVED A MASTER CAUTION AND EICAS MESSAGE "MAIN CARGO DOOR". PER CHECK LIST, DESCENDED TO 10,000' WITH LDG ALT SELECTOR AT 9,500'. MESSAGE CLEARED DURING DESCENT. PERFORMED MCD LOCKED SENSOR ADJUSTMENT IAW AMM 52-71-09. ADJUSTMENT CHECK OK. FOUND CONTROL PANEL "LOCKED" LIGHT ILLUMINATED BEFORE EICAS AND COCKPIT ANNUNCIATOR EXTINGUISHED. LP 1073386 - M4; STOWED IN KNOW GOOD CONTROL PANEL IAW AMM 52-32-20. OPS CHECK GOOD. REINSTALLED OLD PANEL IAW AMM 52-32-20. 1073386 M5; REMOVED AND REPLACED AUTO TRANSFORMER T235 (S/N OFF: NSN, P/N OFF 310-19717-01) NO HELP. DISCREPANCY REMAINS OPEN. WORK DONE IAW SWPM 20-40-00 AND INSTALLED CONTROLLER PANEL IAW AMM 52-32-20. LP 1073387 - M7; REMOVED AND REPLACED R731 IAW SWPM 20-01-11. MCD EICAS MESSAGE GOES AWAY WHEN LIGHT IS ON. BUT STILL A 1 SECOND DELAY WITH LATCHING BEFORE FULLY LATCHED. LP 1073387-  M8; PERFORMED OPERATIONAL TEST OF MAIN DECK CARGO DOOR IAW AMM 52-32-00. SYSTEM OPERATES AS IT SHOULD.
